# SDR 2904031103

- Difficulty date: March 11, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N4027Q
- Make and model: Snias AS350B3
- Aircraft serial: 2904
- Aircraft time: 3,196 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 3,196 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 11215B
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,196 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO INOPERATIVE.
